Alert archive / Colorado / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 112, NWS Denver/Boulder, CO

July 6, 2011Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 6, 2011, 5:00 PM MDT for Washington County, Colorado. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2011, 5:00 PM MDT (23:00 UTC)
Expired
Jul 6, 2011, 5:33 PM MDT
In force
33 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

County Washington County, CO

The radar

The Denver radar (KFTG), 110 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 5:15 PM MDTHAIL 18 Nne Woodlin School, COESTIMATED 1 INCH OF RAIN IN 10-15 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 2:56 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.0 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
161 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

420 
WUUS55 KBOU 062300
SVRBOU
COC121-070000-
/O.NEW.KBOU.SV.W.0112.110706T2300Z-110707T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
500 PM MDT WED JUL 6 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO

* UNTIL 600 PM MDT

* AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. 
  THIS STORM WAS LOCATED 4 MILES NORTH OF WOODLIN SCHOOL...OR 28
  MILES SOUTHWEST OF AKRON...MOVING EAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODLIN
  SCHOOL...LINDON...LAST CHANCE...ELBA...ARICKAREE SCHOOL AND ANTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 4014 10306 3970 10289 3964 10365 3992 10365
TIME...MOT...LOC 2300Z 254DEG 23KT 3985 10350
WIND...HAIL <50MPH 1.25IN

$$
2 follow-up statements
918 
WWUS55 KBOU 062322
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
522 PM MDT WED JUL 6 2011

COC121-070000-
/O.CON.KBOU.SV.W.0112.000000T0000Z-110707T0000Z/
WASHINGTON CO-
522 PM MDT WED JUL 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR CENTRAL WASHINGTON COUNTY...

AT 519 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
DAMAGING WINDS UP TO ABOUT 60 MPH.  THIS STORM WAS LOCATED 10 MILES
NORTHEAST OF WOODLIN SCHOOL...OR 21 MILES SOUTHWEST OF AKRON...MOVING
NORTHEAST AT 30 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODLIN SCHOOL...LINDON...LAST CHANCE...ELBA...ARICKAREE SCHOOL AND
ANTON.

AT 515 PM MDT...A TRAINED SPOTTER REPORTED ONE INCH DIAMETER HAIL 
ABOUT 8 MILES NORTH OF WOODLIN SCHOOL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 4014 10306 3970 10289 3964 10365 3992 10365
TIME...MOT...LOC 2319Z 232DEG 26KT 3990 10337
WIND...HAIL 60MPH 1.25IN

$$
939 
WWUS55 KBOU 062333
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
533 PM MDT WED JUL 6 2011

COC121-062343-
/O.CAN.KBOU.SV.W.0112.000000T0000Z-110707T0000Z/
WASHINGTON CO-
533 PM MDT WED JUL 6 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHINGTON COUNTY IS
CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.

LAT...LON 4014 10306 3970 10289 3964 10365 3992 10365
TIME...MOT...LOC 2333Z 241DEG 22KT 3993 10330

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:00 PM MDT, 2 hours earlier.

Area forecast discussion, Jul 6, 3:00 PM MDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
300 PM MDT WED JUL 6 2011

.SHORT TERM...NOT MANY CHANGES FOR THE GRIDS PLANNED FOR THIS
EVENING.  DEEP CONVECTION THAT FORMED OVER THE FOOTHILLS IS MAKING
ITS WAY ACROSS THE URBAN CCRRIDOR AND PALMER DIVIDE.  PW VALUES
1.25-1.5 INCHES WITH DEWPOINTS RANGING FROM THE MID 50S TO LOWER
60S.  AS FAR AS CAPES ARE CONCERNED...VALUES RAINGING FROM 1200 J/KG
AT DENVER TO 2200 J/KG AT AKRON/  STORM MOTIONS 10-15 KTS.  WILL
CONTINUE THE FLASH FLOOD FOR ZONE 35 FOR THE BURN AREAS.  WET
MICROBURSTS WITH MAINLY HEAVY RAIN COULD SEE A FEW SEVERE STORMS
WITH DAMAGING WINDS TO 60 MPH AND HAIL TO ONE INCH.  ALL OF THIS
ALREADY COVERED IN THE FCST SO NO CHANGES EXPECTED.  SHOWERS AND
THUNDERSTORMS WILL DECREASE AFTER MIDNIGHT BUT NOT DIMINISH
ALTOGETHER.  THE NAM12 INDICATES A WEAK CYCLONE OVER THE DENVER AREA
THURSDAY MORNING WITH PLENTY OF BOUNDARY LAYER MSTR ADVECTING INTO
THE URBAN CORRIDOR.  WL ADD PATCHY FOG FOR LATE TONIGHT AND
THURSDAY MORNING.  ON THURSDAY THERE WILL BE SOME DECREASE IN THE PW
VALUES...WITH VALUES STILL OVER ONE INCH.  FCST CAPES LOWER THURSDAY
AFTN...WITH VALUES FM 800-1100 J/KG.  PROBABLY SLIGHTLY LESS
COVERAGE ON THURSDAY BUT STORMS WILL LIKELY STILL PRODUCE BRIEF
HEAVY RAIN...WITH SEVERE POTENTIAL MORE ISOLATED.

.LONG TERM...THE UPPER AIR PATTERN WILL ALLOW MONSOONAL MOISTURE TO
CONTINUE TO FLOW UP FROM THE SOUTHWEST THROUGH THE WEEKEND AT LEAST.
THIS WILL TRANSLATE INTO A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS.

THE UPPER HIGH CENTER WILL BE OVER NORTHERN NEW MEXICO THURSDAY
EVENING THEN SLOWLY DRIFT SOUTHEAST AS AN UPPER TROUGH MOVES OVER
THE US/CANADIAN BORDER THROUGH SATURDAY. FLOW WILL BECOME SOUTHWEST
ALOFT AS THE HIGH STAYS OVER THE LOWER MISSISSIPPI VALLEY AND
TROUGHING OCCURS OVER THE WESTERN US. TEMPERATURES WILL REMAIN JUST
AROUND NORMAL FOR THIS TIME OF YEAR.  EXPECT MAXIMUMS IN THE UPPER
80S TO NEAR 90 OVER THE PLAINS AND IN THE MID 70S TO LOW 80S FOR THE
MOUNTAINS. MINIMUMS WILL BE IN THE LOWER 60S FOR THE PLAINS AND IN
THE MID 40S TO NEAR 50 FOR THE MOUNTAINS. MOISTURE WILL BE PREVALENT
AS PRECIPITABLE WATER VALUES WILL BE BETWEEN 1 AND 1.5 INCHES OVER
THE PLAINS WILL KEEP THE POTENTIAL OF HEAVY RAINS UNDER THE LIGHT TO
MODERATE WINDS ALOFT.

&&

.AVIATION...SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE
AIRPORTS.  COULD SEE BRIEF HEAVY RAIN...SMALL HAIL AND WIND GUSTS TO
45 KTS. CIGS MAY DROP TO LESS THAN 4K FT WITH HEAVY RAIN SHOWERS.
OTHER CONCERN AFTER 09Z WITH THE LOW CLOUDS AND FOG.  MDLS INDICATE
A WEAK DENVER CYCLONE WITH LOW LEVEL MOISTURE ADVECTING IN FROM THE
EAST OVERNIGHT.  POTENTIAL FOR IFR CIGS/VSBYS IN THE 10Z-14Z TIME
FRAME.  SCT-BKN MID LEVEL CIGS EXPECTED AFTER 18Z THURSDAY WITH
ANOTHER ROUND OF THUNDERSTORMS WITH MDT TO HEAVY RAINFALL AFTER
21Z.

&&

.HYDROLOGY...STRONGER THUNDERSTORMS LATE THIS AFTERNOON AND EVENING
WILL BE CAPABLE OF PRODUCING 1 TO 1.5 INCHES OF RAIN IN 45 MINUTES.
MAIN THREAT FOR FLASH FLOODING WILL BE IN THE RECENT BURN AREAS SO
WILL CONTINUE WITH A FLASH FLOOD WATCH FOR THE FOOTHILLS OF BOULDER
AND LARIMER COUNTIES.  SLIGHTLY LOWER THREAT ELSEWHERE WITH STORM
MOTIONS OF 10-15 KTS ELSEWHERE. OTHER AREA OF CONCERN IS THE ST
LOUIS/BIG THOMPSON CREEKS WHERE A QUICK HALF INCH MAY PRODUCE
ADDITIONAL RISES.

MOST RIVER AND STREAM FLOWS HAVE TRENDED SLIGHTLY LOWER IN THE LAST
24 HOURS AS TEMPERATURES COOLED SLIGHTLY AND SNOWMELT RATES
DECREASED.  MORE LOCALLY HEAVY RAINFALL MAY ADD TO RUNOFF ISSUES
THIS AFTERNOON THROUGH TONIGHT.  WATCHING SEVERAL ALREADY SWOLLEN
CREEKS AND STREAMS THAT WOULD NOT BE ABLE TO TAKE MUCH MORE WATER.

FLOOD ADVISORIES...BIG THOMPSON RIVER THROUGH ESTES PARK UNTIL NOON
THURSDAY. ST LOUIS CREEK IN SOUTHEASTERN GRAND COUNTY UNTIL LATE
THURSDAY EVENING.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FOR THE NORTHERN FRONT RANGE FOOTHILLS UNTIL 10 PM
MDT THIS EVENING...ZONE 35.

&&

COOPER/KRIEDERMAN
Hazardous weather outlook, Jul 6, 10:19 AM MDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1019 AM MDT WED JUL 06 2011

COZ030>051-071200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1019 AM MDT WED JUL 06 2011

...FLASH FLOOD WATCH NORTHERN FRONT RANGE FOOTHILLS FROM NOON UNTIL
10 PM MDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL AND POSSIBLE SEVERE
WEATHER ARE EXPECTED TO DEVELOP ACROSS THE REGION THIS AFTERNOON AND
CONTINUE INTO THE EVENING.  THE STRONGER STORMS ARE EXPECTED TO FIRE
OVER THE MOUNTAINS AND FOOTHILLS BY MIDDAY.  THEY WILL THEN SPREAD
AND DEVELOP EASTWARD ACROSS THE PLAINS THROUGH THE AFTERNOON AND
EVENING.  THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING 1 TO 1.5
INCHES OF RAIN IN 30 MINUTES...ALONG WITH WIND GUSTS TO 60 MPH AND
HAIL TO AROUND 1 INCH IN DIAMETER.

THE HEAVIER RAINFALL RATES WILL BRING A THREAT OF FLASH FLOODING
MAINLY TO THE RECENT BURN SCARS IN THE FRONT RANGE FOOTHILLS.
HOWEVER...THE POSSIBLE INTENSE RAINFALL RATES MAY ALSO PRODUCE
STREET FLOODING IN URBAN AREAS...AS WELL AS LEAD TO AN INCREASE IN
STREAMFLOWS ALREADY SWOLLEN FROM SNOWMELT.

A MORE MOIST AND UNSTABLE ENVIRONMENT WILL BRING THE THREAT OF
SEVERE WEATHER AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WILL CONTINUE TO SEE SCATTERED SHOWERS AND THUNDERSTORMS EACH DAY
THROUGH THE PERIOD AS MOISTURE CONTINUES TO STREAM UP FROM THE SOUTH
OVER THE HIGH PRESSURE RIDGE NEARBY. FLOW WILL GENERALLY BE LIGHT SO
STORMS WILL CONTINUE TO HAVE THE POTENTIAL TO PRODUCE HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED AFTER 1 PM THIS AFTERNOON.

COOPER/KRIEDERMAN

In the hours before

Special weather statement, Jul 6, 2:00 PM MDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
200 PM MDT WED JUL 6 2011

COZ036-062030-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO-
200 PM MDT WED JUL 6 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  SOUTHWESTERN DOUGLAS COUNTY

AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS STORM WAS
LOCATED 3 MILES WEST OF WESTCREEK...OR 30 MILES NORTHWEST OF COLORADO
SPRINGS...MOVING EAST AT 20 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WESTCREEK.

LAT...LON 3913 10530 3918 10528 3918 10507 3913 10507
      3913 10508
TIME...MOT...LOC 2000Z 276DEG 16KT 3914 10518
Special weather statement, Jul 6, 4:02 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
402 PM MDT WED JUL 6 2011

COZ038-042-062230-
NORTHEAST WELD COUNTY CO-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO-
402 PM MDT WED JUL 6 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  NORTHEASTERN WELD COUNTY

AT 402 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING MARBLE SIZE HAIL...AND WIND GUSTS
TO AROUND 50 MPH.  THIS STORM WAS LOCATED 7 MILES NORTHEAST OF
GROVER...OR 49 MILES NORTHEAST OF GREELEY...MOVING SOUTHEAST AT 35
MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO PAWNEE
BUTTES...NEW RAYMER...KEOTA...HEREFORD AND GROVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR NORTHEASTERN COLORADO.

&&

LAT...LON 4053 10414 4100 10432 4100 10387 4063 10366
TIME...MOT...LOC 2202Z 330DEG 32KT 4090 10409
Local storm report, Jul 6, 4:14 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
414 PM MDT WED JUL 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             2 SSE DEER TRAIL        39.59N 104.03W
07/06/2011  M0.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0356 PM     HAIL             2 SSW DEER TRAIL        39.59N 104.06W
07/06/2011  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

            QUARTER, PEA AND RICE SIZE HAIL. RW+ SSE.

&&

BENTON
Local storm report, Jul 6, 4:21 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
421 PM MDT WED JUL 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             6 SW DEER TRAIL         39.56N 104.12W
07/06/2011  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

            0.42 INCH RAINFALL IN LESS THAN 10 MINUTES

0358 PM     HAIL             2 SSE DEER TRAIL        39.59N 104.03W
07/06/2011  M0.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0356 PM     HAIL             2 SSW DEER TRAIL        39.59N 104.06W
07/06/2011  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

            QUARTER, PEA AND RICE SIZE HAIL. RW+ SSE.

&&

BENTON
Local storm report, Jul 6, 4:57 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
457 PM MDT WED JUL 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TSTM WND GST     12 N STONEHAM           40.78N 103.68W
07/06/2011  M59.00 MPH       WELD               CO   TRAINED SPOTTER

            SUSTAINED 35-45 WITH GUSTS 50 TO 59 MPH. RW+ BUT NO HAIL.

0405 PM     HAIL             6 SW DEER TRAIL         39.56N 104.12W
07/06/2011  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

            0.42 INCH RAINFALL IN LESS THAN 10 MINUTES

0358 PM     HAIL             2 SSE DEER TRAIL        39.59N 104.03W
07/06/2011  M0.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0356 PM     HAIL             2 SSW DEER TRAIL        39.59N 104.06W
07/06/2011  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

            QUARTER, PEA AND RICE SIZE HAIL. RW+ SSE.

&&

BENTON

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 6:02 PM MDTSpecial Weather StatementBOUMorgan28 min
Jul 5, 7:12 PM MDTSpecial Weather StatementBOULogan, Washington33 min
Jul 5, 7:29 PM MDTAreal Flood AdvisoryBOUMorgan91 min
Jul 5, 7:47 PM MDTSevere Thunderstorm WarningBOULogan, Washington43 min
Jul 5, 8:33 PM MDTSpecial Weather StatementBOUPhillips27 min
Jul 5, 11:07 PM MDTAreal Flood AdvisoryBOUGrand36 hr
Jul 6, 3:48 AM MDTFlash Flood WatchBOUBoulder, Larimer15 hr
Jul 6, 2:00 PM MDTSpecial Weather StatementBOUDouglas30 min
Jul 6, 2:58 PM MDTSevere Thunderstorm WarningBOUElbert48 min
Jul 6, 3:28 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert47 min
Jul 6, 4:02 PM MDTSpecial Weather StatementBOUWeld28 min
Jul 6, 4:33 PM MDTTornado WarningBOULogan, Weld42 min
Jul 6, 5:06 PM MDTSevere Thunderstorm WarningBOUAdams, Logan, Morgan, Washington, Weld39 min
Jul 6, 5:26 PM MDTSevere Thunderstorm WarningBOUAdams, Denver, Weld49 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.